# SDR A6WA200100027

- Difficulty date: March 29, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Aircraft time: 29,564 hours, 43,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 0331
- Condition: Unserviceable
- Location: Pax Door
- Part time: 6,839 hours, 7,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FWD PAX DOOR EVACUATION SLIDE CABLE RELEASE NOT ATTACHED TO GIRT BAR.  MAINTENANCE REMOVED AND REPAIRED EVACUATION SLIDE.
